| Home | Free Articles for Your Site | Submit an Article | Advertise | Link to Us | Search | Contact Us |
This site is an archive of old articles


vertical line

ADHD Treatment: The Dangers of Trileptal


ADHD is a condition which affects roughly around five percent of the population. It can be particularly challenging to cope with and it drives many parents to the edge as their children become completely uncontrollable. However there is hope for the people who have to deal with the condition day after day in the form of various medications.

Trileptal is one such medication and when it was first introduced, it gave parents hope. However, there are side effects associated with this drug. So what exactly is Trileptal? What are the dangers of Trileptal?

What is Trileptal?

Trileptal is a drug which stabilizes the levels of electrical activity within the brain. Its original use was for people who suffer from seizures and for that it has been FDA approved. However it has only been recently that this drug is used to treat people who suffer from mood swings and ADHD and it is now that the dangerous side effects have started to appear.

The Potential Side Effects of Trileptal

The Trileptal side effects can potentially be serious. They include:

- difficulty in breathing,
- seizures becoming worse,
- confusion could occur as well as a loss of speech,
- swelling of throat, face or tongue,
- Stevens-Johnson Syndrome,
- allergic reaction,
- Toxic Epidermal Necrolysis, and
- extremely bad nausea.

Both Stevens - Johnson syndrome and Toxic Epidermal Necrolysis are really serious skin conditions which have been associated with the treatment. The skin feels as though it has been scalded very badly and in some cases the reactions to these conditions have been life threatening. In extremely rare cases people have actually died because of this medication and that has understandably caused many parents to worry about the effects that it could have on their ADHD children. At first it seems like a wonder drug that would help to cure hyperactive behaviour but now it is being seen more of a threat than a help.

Despite the new warnings about the use of the drug, Trileptal has actually helped thousands of people to live ordinary lives again. You just have to be careful if you do decide to take it and remember that it is mainly suited to those who suffer from seizures and not ADHD. There are many more effective and less dangerous treatments available for ADHD that you should try out, so it may be worth checking them out first to see if they would be better suited for you. The dangers of Trileptal are far too serious to ignore.

Submitted by:

Alvin Toh

Alvin Toh

The dangers of Trileptal cannot be overlooked. Besides drug medications, there are alternative treatments for ADHD that are safer and yet effective. Check out the all natural and drug free treatments for ADHD at http://www.guidetoadhd.com/prd-trileptal





ARTICLE CATEGORIES

Auto and Trucks
Business and Finance
Computers and Internet
Education
Family
Finances
Food and Drink
Gadgets and Gizmos
Health
Hobbies
Home Improvement
Humor
Kids and Teens
Legal
Marketing
Men
Music and Movies
Online Business
Parenting
Pets and Animals
Politics and Government
Recreation and Sports
Relationships
Religion and Faith
Self Improvement
Site Promotion
Travel and Leisure
Web Development
Women
Writing



http://www.articlesurfing.org/health/adhd_treatment_the_dangers_of_trileptal.html
Copyright © 1995-2016 Photius Coutsoukis (All Rights Reserved).